Jump to content
CrazyBoards.org

Recommended Posts

I know this could be in the wrong area but I really only want opinions from individuals who actually use klonopin.  I'm having issues O.  Sometimes it happens sometimes it doesn't.  It sucks.  I take WB to counteract the issue with Cymbalta and that worked... Any insight is great ly appreciated.  Thanks B

Link to comment
Share on other sites

No problems with the O (male).  Then again it's not like I try it that often.  Also, I use it just an hour before bedtime and get knocked out... it's a sleep-aid for me, not an anxiolytic.  Wow, that was totally freakin irrelevant to your question.

Link to comment
Share on other sites

  • 2 weeks later...

Can I get anymore responses here.... Don't you think that the k could relax you enough to the point that you can't reach orgasm and may go numb much quicker?

<{POST_SNAPBACK}>

Can I get anymore responses here.... Don't you think that the k could relax you enough to the point that you can't reach orgasm and may go numb much quicker?

<{POST_SNAPBACK}>

Hi Bianca, I think people might be having trouble answering your question because they are/may be on cocktails so in a lot of cases, it can be difficult trying to figure out which drug might be causing sexual dysfunction problems.  Just a guess?

I found this on benzo.org.uk.  Here is the direct page link:

http://www.benzo.org.uk/mhuk.htm

Valium's paradoxical effect

In the Physicians' Desk Reference, the drug handbook of most American doctors, Roche itself admits that Valium can often have a "paradoxical effect", causing "acute hyperexcited states, anxiety, hallucinations, increased muscle spasticity, insomnia, rage, sleep disturbances and stimulation." And though the benzodiazepines are often taken for the anxiety accompanying sexual problems, larger doses (10 mg a day or more) can actually impair a man's potency and prevent a woman from achieving orgasm. Once again, these drugs can cause the very problem they're supposed to cure.

Granted this is about Valium and I know that you are talking about Klonopin but this was all I could find on the site.  It's pretty extensive and we link to it on the benzo page re: tapering methods.

So really, the answer is that yes, it could be possible that Klonopin is the culprit and that the posters just have never experienced it themselves.  I'm not sure.  Sometimes, it's really difficult to figure out what med is causing the problem, if it is even med related at all.

Karen

Link to comment
Share on other sites

  • 1 year later...

I take generic Klonopin, or clonazepam in low dosages and it has done just the oposite for me it made my sex drive increase. I have a feamale friend who also takes the generic version and she said the real stuff slowed her down, when she switched back to the generic it boosted right up again.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...